# SDR TSAA9826189

- Difficulty date: March 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N804AL
- Make and model: Boeing 737-2Q9
- Aircraft serial: 21719
- System (JASC): 2612 · Fire Detection
- Part: Connector
- Condition: Loose
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: E, F

## Discrepancy

FLT 95 - NR 1 ENGINE SHUTDOWN IN FLIGHT DUE TO OVHT LIGHT.  REPAIRED CONNECTOR ON NR 1 ENGINE LOWER FIRE LOOP.  GROUND OPS CHECK OK.  GROUND ENGINE RUN OPS CHECK GOOD.  REMOVED AND REPLACED NR 1 FIRE BOTTLE.  OPS CHECK COMPLETED PER MM 26-21-11 AND SQUIB TEST COMPLETED.  REMOVED AND REPLCED NR 2 FIRE BOTTLE.  OPS CHECK COMPLETED PER MM 26-21-11.  (M)
